# SDR I5W2003F00000

- Difficulty date: November 5, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N7250L
- Make and model: Beech 300BEECH
- Aircraft serial: FA81
- Aircraft time: 3,426 hours, 4,281 cycles
- Engine: Pwa PT6A60
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: 257063
- Condition: Failed
- Location: Actuator
- Part time: 164 hours, 116 cycles
- Component: Actuator
- Component part number: 11238002221
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS DURING TAKE OFF LANDING GEAR RETRACTED HARD AND MADE LOUD NOISE, AFTER LANDING A VISUAL INSPECTION WAS PERFORMED.  THE NOSE ACTUATOR CLEVIS PN 257063 WAS FOUND TO BE SHEARED OFF JUST ABOVE THE THREADED SECTION OF CLEVIS FITTING.  ACTUATOR SHAFT WAS JAMMED AGAINST THE NOSE LANDING GEAR DRAGLEG PREVENTING GEAR FROM COLLAPSING.  NOSE ACTUATOR WAS INSTALLED 164.0 HOURS AND 116.0 HOURS AND 116 CYCLES BEFORE FAILURE.
